Exact solutions of nonlinear Schrodinger's equation with dual power-law nonlinearity by extended trial equation method


Creative Commons License

BULUT H., Pandir Y., Demiray S. T.

WAVES IN RANDOM AND COMPLEX MEDIA, vol.24, no.4, pp.439-451, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 4
  • Publication Date: 2014
  • Doi Number: 10.1080/17455030.2014.939246
  • Title of Journal : WAVES IN RANDOM AND COMPLEX MEDIA
  • Page Numbers: pp.439-451

Abstract

In this paper, we acquire the soliton solutions of the nonlinear Schrodinger's equation with dual power-law nonlinearity. Primarily, we use the extended trial equation method to find exact solutions of this equation. Then, we attain some exact solutions including soliton solutions, rational and elliptic function solutions of this equation using the extended trial equation method.